# SDR SIMA20190722001

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,854 hours, 41,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Sticks
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR LEVER TO CLOSE DOOR IS STICKING. IT IS DIFFICULT TO CLOSE AND DOOR IS STICKING WHILE TRYING TO OPEN IT. C/A-SERVICED THE MAIN DOOR FRAME ROLLERS IAW AMM TASK 53-21-02-600-801-A. NO FURTHER DEFECTS NOTED, DOOR MOVES SMOOTH WHEN OPENING OR CLOSING.
